Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

An elementary diffusion problem, Laplace transforms and novel mathematical identities

Texto completo
Autor(es):
McKee, S. [1] ; Vynnycky, M. [2] ; Cuminato, J. A. [3]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Strathclyde, Dept Math & Stat, Livingstone Tower, 26 Richmond St, Glasgow G1 1XH, Lanark - Scotland
[2] KTH Royal Inst Technol, Dept Mat Sci & Engn, Brinellvagen 23, S-10044 Stockholm - Sweden
[3] Univ Sao Paulo, Inst Math & Comp Sci, Dept Appl Math & Stat, POB 668, BR-13560970 Sao Carlos, SP - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Journal of Computational and Applied Mathematics; v. 353, p. 113-119, JUN 2019.
Citações Web of Science: 0
Resumo

While studying a problem in biomedical research a simple diffusion problem arose which admitted a solution by Fourier transforms. It was natural to ask if the same problem could be solved by Laplace transforms. In this note, we provide three solution techniques using Laplace transforms, with the last leading to a number of novel mathematical identities. Crown Copyright (C) 2018 Published by Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 18/07643-8 - Matemática industrial e técnicas assintóticas
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional